Lemsip Sinus & Flu 10S

€9.60

Code 5099627347211


Add to Basket
Product Information
  • Relive the symptoms of colds and flu
  • Including headache, sore throat, body ache, fever, pain and congestion in the nose
  • Each Sachet contains 1000mg of paracetamol and 60mg pseudoephedrine hydrochloride
  • Hot Lemon Flavour
  • 10 Sachets
How to Use

Add one sachet of powder to a mug and fill with hot water (not boiling), stir until dissolved. Take 1 sachet up to 3 times per day, do not exceed 4 sachets in any 24 hours.

Active Ingredients

Each sachet contains 1000mg of paracetamol and 60mg of pseudoephedrine HCI

Delivery Info
Delivery (Ireland & NI)Price
Orders Over €45FREE
Orders Under €45€3.95
All UK Orders€7.95
View More Info.


Returns Policy

If for any reason you are not satisfied with your order, simply return it within 14 days of delivery and we will replace it or provide a refund to the value of the item (excluding shipping). The items to be returned or exchanged have to be unused, in their original condition, in their original box and properly labelled.

View Full Returns Policy

Click to view complete product details

Lemsip Max Sinus & Flu Hot Lemon 10 Pack

Lemsip Max Sinus & Flu is used to relive the symptoms of colds and flu including headache, sore throat, body ache, fever, pain and congestion in the nose. Each Sachet contains 1000mg of paracetamol and 60mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. 


Features

  • Relive the symptoms of colds and flu
  • Including headache, sore throat, body ache, fever, pain and congestion in the nose
  • Each Sachet contains 1000mg of paracetamol and 60mg pseudoephedrine hydrochloride
  • Hot Lemon Flavour
  • 10 Sachets
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty